# SDR AALA202109219025

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 43,511 hours, 15,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL HAS WARNING "CHECK SLIDE PRESSURE DOOR 1L".  ACTUAL BOTTLE PRESSURE FOR DOOR 1L IS IN THE GREEN. NO MESSAGE ON FLIGHT ATTENDANT PANEL AT THIS TIME. SLIDE PRESSURE GOOD. FOUND 1L DOOR DAMPER IN LOWER YELLOW ZONE. SERVICED PER AMM 52-10-00.
